Drugs are weird
they had me on a drip for antibiotics, I looked up the side effects, fatigue . once they took me off the drip, my head cleared up
they now have me on another antibiotic tablet, one of the side effects is nausea. and I am feeling it. and will for the next 6 weeks
Not sure if it was the drugs or the situation, but I was getting very depressed. once they made the changes this week, now I am feeling a lot better
Walking is fine, seems big toes are not that important
I know that on the few occasions I've been prescribed antibiotics, I've made it my business to eat yoghurt and or take acidophilus pills ... not sure it works in the same way for guys, but I shouldn't think it would hurt.
edit: must be nice to be getting mobile again.
My parents were away on holiday when this started
they are old and I did not want them rushing home
I am still in trouble with my mum
Of course ...DUH! ... " no matter how old you are you just can't be left alone !! " ... hope you didn't show them those early pics dude
- Nich... likes this